# SDR DALA2017072305663

- Difficulty date: January 12, 2016
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 42,589 hours, 29,217 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, MAINTENANCE REPORTED DAMAGE TO THE UPPER EDGE OF THE LOWER FIXED LEADING EDGE PANEL COMMON TO THE ZFS=52 SPLICE STRAP. ON THE PANEL,  ALL FASTENER LOCATIONS WERE BADLY OVERSIZED AND SKIN WASHERS HAD WORN INTO THE SURFACE ON THE LT UPPER AND LOWER ROW, AND MOST OF THE RT UPPER AND LOWER ROW.  TRIMMED OFF ALL UPPER AND LOWER ROW HOLES, INSTALLED A NEW BONDED FINGER DOUBLER, FILLERS AND AN EXTERNAL DOUBLER.SECTION II.  NSTALLED A DOUBLER ONTO THE UPPER REMOVABLE LE SKIN TO FACILITATE AN EXTERNAL SPLICE, AND INSTALLED A REPAIR BUSHING AT ONE HOLE ON THE UPPER REMOVEABLE LE SKIN.
